MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 20MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 20MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Date of Event 11/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address shifting of the articular surface and a tibial stress fracture a few hours post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented stemmed tibial component left size d catalog #: 42532006701 lot #: 65329283, persona cruciate retaining cemented femoral component narrow left size 5 catalog #: 42502005801 lot #: 64637423, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 65558580, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: y44aaj2104, refobacin bone cement r 1x40 us catalog #: 110034355 lot #: y50aak1804.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2023-00117.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 20MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16894933
Report Number3007963827-2023-00116
Device Sequence Number14975209
Product Code MBH
UDI-Device Identifier00889024468962
UDI-Public(01)00889024468962(17)260809(10)65134939
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model NumberN/A
Device Catalogue Number42512100320
Device Lot Number65134939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight113 KG